# SDR JR2R201705232172

- Difficulty date: May 23, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N881GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49708
- Aircraft time: 59,479 hours, 33,540 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 5911410367
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER CORRODED AT FWD LAV DOOR CUTOUT. REMOVED AND REPLACED DOUBLER IAW SRM 53-04 FIG 12C.
